ANSWERS: 1
  • Do you use a lot of caffeine? This is one of the symptoms. It could also be a hyperactive disorder medication might help with that. Are you on medications that might cause this as a side effect?
    • bell227
      No I don't drink any caffeine, and I also don't take any medication
    • Linda Joy
      Do you have unexpected weight loss, rapid or irregular heartbeat, sweating, irritability, insomnia, diarrhea, irregular menstruation, puffy or bulging eyes?
    • Linda Joy
      The above are symptoms of hyperthyroidism. And here is a checklist for ADHDhttps://www.additudemag.com/adhd-symptoms-checklist/ The checklist they sent me from school for my grandson was 3 pages long! The one at this site is just a screening list I think rather than diagnostic. In any case if it's not caffeine not medications not hyperthyroidism or ADHD I'm out of clues.

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy